# SDR 02FDEA00416

- Difficulty date: June 16, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-100
- Aircraft serial: 18872
- Aircraft time: 68,528 hours, 50,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 720, STR 16R.
